# SDR SWAA2023101798490

- Difficulty date: September 8, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSSION*** FWD CARGO COMPARTMENT FLOOR ACCESS PANEL # 120CF HAS LIGHT CORROSSION<[01] REMOVED CORROSION AT FWD CARGO COMPARTMENT FLOOR ACCESS PANEL #120CF PER SRM 51-10-02-0G-0 EVALUATED REWORKED AREA. ORIGINAL MATERIAL THICKNESS: 0.071'; MATERIAL LOST: 0.008'; THICKNESS REMAINING: 0.063'. FOUND WITHIN LIMITS PER REF SRM 53-00-53-1A-1;[02] VERIFIED STEP 1
